Closure operators, monomorphisms and epimorphisms in categories of groups
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 27 (1986) no. 2, p. 151-167
@article{CTGDC_1986__27_2_151_0,
     author = {Castellini, Gabriele},
     title = {Closure operators, monomorphisms and epimorphisms in categories of groups},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {27},
     number = {2},
     year = {1986},
     pages = {151-167},
     zbl = {0592.18001},
     mrnumber = {850530},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1986__27_2_151_0}
}
Castellini, Gabriele. Closure operators, monomorphisms and epimorphisms in categories of groups. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 27 (1986) no. 2, pp. 151-167. http://www.numdam.org/item/CTGDC_1986__27_2_151_0/

1 S. Baron, A note on epis in To, Canad. Math. Bull., 11 (1968), 503-504. | MR 235003 | Zbl 0167.20702

2 W. Burgess, The meaning of mono and epi in some familiar categories, Canad. Math. Bull. 8 (1965), 759-769. | MR 191934 | Zbl 0141.01102

3 G. Castellini, Epireflections versus Bireflections for topological functors, Quaest. math. 8 (1) (1985), 47-61. | MR 821432 | Zbl 0588.18004

4 D. Dikranjan & E. Giuli, Closure operators induced by topological epireflections, Coll. Math. Soc. Janos Bolyai, Topology, Eger 1983. | Zbl 0601.54016

5 D. Dikranjan & E. Giuli, Epimorphisms and co-wellpoweredness of epireflective subcategories of TOP, Rend. Cir. Mat. Palermo, Suppl. 6 (1984), 121-136. | MR 782710 | Zbl 0588.54017

6 L. Fuchs, Infinite abelian groups, Vol. 1, Academic press, New York 1970. | MR 255673 | Zbl 0209.05503

7 E. Giuli, Bases of topological epi-reflections, Top. & Appl. 11 (1980), 263. | MR 585271 | Zbl 0441.18012

8 E. Giuli & M. Husek, A diagonal theorem for epireflective subcategories of Top and co-wellpoweredness, Annali di Mat. (to appear). | Zbl 0617.54006

9 H. Herrlich, G. Salicrup& R. Vasquez, Dispersed factorization structures, Can. J. Math. 31 (1979), 1059-1071. | MR 546958 | Zbl 0435.18003

10 H. Herrlich & G. Strecker, Category Theory, Heldermann-Verlag, Berlin 1979. | MR 571016 | Zbl 0437.18001

11 J.M. Howie & J.R. Isbell, Epimorphisms and dominions II, J. of Algebra 6 (1967), 7-21. | MR 209203 | Zbl 0211.33303

12 J.R. Isbell, Epimorphisms and dominions, Proc. Conf. on categorical Algebra (La Jolla 1965), Springer 1966, 232-246. | MR 209202 | Zbl 0194.01601

13.R. Isbell, Epimorphisms and dominions IV, J. London Math. Soc. (2), 1 (1969), 265-273. | MR 257120 | Zbl 0179.05901

14 S. Salbany, Reflective subcategories and closure operators, Lecture Notes in Math. 540 (1976), 565-584. | MR 451186 | Zbl 0335.54003

15 L.D. Nel & R.G. Wilson, Epireflections in the category of To-spaces, Fund. Math. 75 (1972), 69-74. | MR 307164 | Zbl 0232.54018